# SDR VNAA0507013

- Difficulty date: July 16, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 2,976 hours, 2,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A LOUD NOISE WAS HEARD COMING FROM THE RIGHT SIDE OF THE AIRCRAFT.  SUSPECTING AN OPEN DOOR THE CREW DIVERTED TO PIT.  MAINTENANCE FOUND THE OXYGEN SERVICING ACCESS PANEL (212BR) OPEN.  THE PANEL AND FUSELAGE WERE INSPECTED IAW CRJ200 AMM 05-51-03-210-004.  NO DEFECTS WERE FOUND.  THE PANEL OPERATIONALLY CHECKED GOOD.  THE PANEL WAS SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
